# SDR FDEA201702140555

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,722 hours, 24,718 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: 16029H0056
- Condition: Cracked
- Location: Cockpit
- Part time: 434 hours, 366 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW DISCOVERED CRACK IN CAPTAIN SIDE WINDSCREEN, REMOVED AND REPLACED L1 WINDSHIELD PER MM  56-11-01-4.
